×

zbMATH — the first resource for mathematics

Some curvature identities for commutative spaces. (English) Zbl 0513.53047

MSC:
53C25 Special Riemannian manifolds (Einstein, Sasakian, etc.)
53C65 Integral geometry
58J70 Invariance and symmetry properties for PDEs on manifolds
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] A. Gray L. Vanhecke: Riemannian geometry as determined by the volumes of small geodesic balls. Acta Mathematica, Vol. 142 (1979), pp. 157- 198. · Zbl 0428.53017
[2] A. Gray T. J. Willmore: Mean-value theorems for Riemannian manifolds. To appear in Proc. R. Soc. Edinburgh. · Zbl 0495.53040
[3] O. Kowalski: The second mean-value operator on Riemannian manifolds. Proceedings of the Conference (CSSR-GDR-Poland) on differential geometry and its applications, Prague 1981, pp. 33 - 45.
[4] P. H. Roberts, H. D. Ursell: Random walk on a sphere and on a Riemannian manifold. Phil. Trans. R. Soc. London, ser. A, 252 (1960), pp. 317-356. · Zbl 0094.31901
[5] H. S. Ruse A. G. Walker, T. J. Willmore: Harmonic spaces. Edizioni Cremonese, Roma, 1961. · Zbl 0134.39202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.